Universal Journal of Computational Mathematics(CEASE PUBLICATION) Vol. 1(4), pp. 118 - 128
DOI: 10.13189/ujcmj.2013.010402
Reprint (PDF) (367Kb)


A Method for Solving the Three-dimensional Wave Equation


A. S. Yakimov *
Tomsk State University, Tomsk, 634034, Russia

ABSTRACT

On the basis of the Laplace integral transform, locally one-dimensional scheme of cleavage and quasi-linearization method to obtain an approximate analytical solution of the three-dimensional nonlinear hyperbolic equation of second order. The assessment of the accuracy of analytical formulas when compared with the exact solution of the first boundary value problem and numerical solution by a known method.

KEYWORDS
Analytical Solution, Three-dimensional Telegraph Equation, Laplace Integral Transform

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] A. S. Yakimov , "A Method for Solving the Three-dimensional Wave Equation," Universal Journal of Computational Mathematics(CEASE PUBLICATION), Vol. 1, No. 4, pp. 118 - 128, 2013. DOI: 10.13189/ujcmj.2013.010402.

(b). APA Format:
A. S. Yakimov (2013). A Method for Solving the Three-dimensional Wave Equation. Universal Journal of Computational Mathematics(CEASE PUBLICATION), 1(4), 118 - 128. DOI: 10.13189/ujcmj.2013.010402.